MathSciNet Relay Station
MathSciNet bibliographic data
MR56853 46.3X
Amemiya, Ichirô A general spectral theory in semi-ordered linear spaces. J. Fac. Sci. Hokkaido Univ. Ser. I. 12, (1953). 111–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement